# SDR SWAA2021041459526

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 727B-767 RBL24 WL157 FLOOR TO SIDEWALL PANEL SUPPORT SEVERAL AREAS HAS CORROSIONS. / REMOVED AND REPLACED ON ACB FLOOR TO SIDEWALL PANEL SUPPORT BS 727 TO BS 767 RBL 24 ITEM 7530898 PO # 818937 IAW SRM 51-40-02 AND DWG 146A7500 80641U 31MAR21
